# SDR P5CA0401233

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST AREA SKIN CRACKED BS 2742.  CUT OUT DAMAGED AREA, INSTALLED NEW DOUBLER, TREATED & PRIMED PER SRM 53-30-03.
